# SDR BJNA010207

- Difficulty date: February 26, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: N789TM
- Make and model: Boeing 737282
- Aircraft serial: 23046
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1619
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND EXTERIOR EMERGENCY LIGHT AT L1 DOOR INOPERATIVE.  RELAMPED, OPS CHECK NORMAL, IAW BMM 33-51-61.  (M)
